Asymptotic relation for the density of a multidimensional random evolution with rare poisson switchings
Abstract
In the Euclidean space Rm,m≥2, the symmetric random evolution X(t)=(X1(t),...,Xm(t)) controlled by a homogeneous Poisson process with parameter λ>0 is considered.An asymptotic formula for the transition density p(x,t),t>0, of the process X(t) for λ→0 is obtained. The behavior of p(x,t) near the boundary of the diffusion area in spaces of various dimensions is described.
Downloads
Published
25.12.2008
Issue
Section
Research articles
How to Cite
Kolesnik, A. D. “Asymptotic Relation for the Density of a Multidimensional Random Evolution With Rare Poisson Switchings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 12, Dec. 2008, pp. 1631 – 1641, https://umj.imath.kiev.ua/index.php/umj/article/view/3277.